# SDR FDEA201111224995

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 47,982 hours, 18,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53971005204
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN FR57.3-58 S44-45R FOUND A DENT 6" IN LENGTH.  PERFORMED A DVI AND ENSURED THE DENT IS IN SMOOTH CONTOUR WITHOUT SHARP   EDGE.  THE SCRATCH HAD BEEN REWORKED TO SMOOTH CONTOUR IAW SRM 51-73-10.   PERFORMED A ROTO TEST INSPECTION OF OPENED FASTENER HOLES TO CONFIRM NO DAMAGE.  PERFORMED DV AND HFEC INSP FROM INSIDE TO CONFORM NO DAMAGE ON INNER STRUCTURE PARTS.  PERFORMED FLAP PEENING ON REWORKED AREA WITH I=0.15MM IAW SRM 51-29-11.    PERFORMED SURFACE PROTECTION IAW SRM 51-75-10.  INSTALLED 1ST OVERSIZED FASTENERS IAW SRM 51-40-21 COMPLIED WITH EA  6-5330-153460.
